Publications & Works

Articles Published in Other Journals

Some Algebraic and Topological Properties of New Lucas Difference Sequence Spaces

Turkish Journal of Mathematics and Computer Science, vol.10, pp.144-152, 2018 (Refereed Journals of Other Institutions)

On the paranormed binomial sequence spaces

Universal Journal of Mathematics and Applications, vol.1, no.3, pp.137-147, 2018 (Refereed Journals of Other Institutions)

Euler-Riesz Difference Sequence Spaces

Turk. J. Math. Comput. Sci., vol.7, no.2, pp.63-72, 2017 (Refereed Journals of Other Institutions) identifier

ON THE PARANORMED TAYLOR SEQUENCE SPACES

Konuralp Journal of Mathematics, no.4, pp.132-148, 2016 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

On Some New Paranormed Lucas Sequence Spaces and Lucas Core

7th International Euroasian Conference on Mathematical Sciences and Applications (IECMSA-2018), Kiev, Ukraine, 28 - 31 August 2018, vol.1, pp.32-35

Some Algebraic and Topological Properties of New Lucas Difference Sequence Spaces

International Conference on Mathematicsand Mathematics Education (ICMME 2018), 27 - 29 June 2018

Lucas Difference Sequence Spaces c_{0}(L,\delta) and c(L,\delta)

International Conference on Mathematics and Mathematics Education (ICMME-2018), Ordu, Turkey, 27 - 29 June 2018

Some Algebrical and Topological Properties of New Lucas Difference Sequence Spaces

International Conference on Mathematics and Mathematics Education (ICMME-2018), Ordu, Turkey, 27 - 29 June 2018

On the Paranormed Binomial Sequence Spaces

7th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Kyiv, Ukraine, 28 - 31 August 2018, vol.2037 identifier identifier

{[\ell_p]}_{e.r} Euler-Riesz Fark Dizi Uzayı

30. Ulusal Matematik Sempozyumu, Ankara, Turkey, 6 - 09 September 2017, pp.38

Euler-Riesz Difference Sequence Spaces

International Conference on Mathematics and Mathematics Education (ICMME-2017), Şanlıurfa, Turkey, 11 - 13 May 2017, pp.257-258

On The Taylor Sequence Spaces of Non-Absolute Type Which Include The Spaces l_{p} and l_{infinity}.

International Conference on Analysis and Its Applications, Kırşehir, Turkey, 12 - 15 July 2016, pp.134

On The Paranormed Taylor Sequence Spaces

International Conference on Analysis and Its Applications, Kırşehir, Turkey, 12 - 15 July 2016, pp.133